Artículo

Heckenberger, I.; Vendramin, L."The classification of Nichols algebras over groups with finite root system of rank two" (2017) Journal of the European Mathematical Society. 19(7):1977-2017
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We classify all groups G and all pairs (V, W) of absolutely simple Yetter-Drinfeld modules over G such that the support of V ⊕ W generates G, cW,V cV,W ≠ id, and the Nichols algebra of the direct sum of V and W admits a finite root system. As a byproduct, we determine the dimensions of such Nichols algebras, and several new families of finite-dimensional Nichols algebras are obtained. Our main tool is the Weyl groupoid of pairs of absolutely simple Yetter-Drinfeld modules over groups. © 2017 European Mathematical Society.

Registro:

Documento: Artículo
Título:The classification of Nichols algebras over groups with finite root system of rank two
Autor:Heckenberger, I.; Vendramin, L.
Filiación:FB Mathematik und Informatik, Philipps-Universität Marburg, Hans-Meerwein-Straße, Marburg, 35032, Germany
Departamento de Matemática, FCEN, Universidad de Buenos Aires, Pabellón 1, Ciudad Universitaria (1428), Buenos Aires, Argentina
Palabras clave:Hopf algebra; Nichols algebra; Weyl groupoid
Año:2017
Volumen:19
Número:7
Página de inicio:1977
Página de fin:2017
DOI: http://dx.doi.org/10.4171/JEMS/711
Handle:http://hdl.handle.net/20.500.12110/paper_14359855_v19_n7_p1977_Heckenberger
Título revista:Journal of the European Mathematical Society
Título revista abreviado:J. Eur. Math. Soc.
ISSN:14359855
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_14359855_v19_n7_p1977_Heckenberger

Referencias:

  • Andruskiewitsch, N., About finite dimensional Hopf algebras (2002) Quantum Symmetries in Theoretical Physics and Mathematics (Bariloche, 2000), Contemp. Math., 294, pp. 1-57. , Amer. Math. Soc., Providence, RI
  • Andruskiewitsch, N., Fantino, F., García, G.A., Vendramin, L., On Nichols algebras associated to simple racks (2011) Groups, Algebras and Applications, Contemp. Math., Amer. Math. Soc., 537, pp. 31-56. , Providence, RI
  • Andruskiewitsch, N., Fantino, F., Graña, M., Vendramin, L., Finite-dimensional pointed Hopf algebras with alternating groups are trivial (2011) Ann. Mat. Pura Appl., 190, pp. 225-245
  • Andruskiewitsch, N., Fantino, F., Graña, M., Vendramin, L., Pointed Hopf algebras over the sporadic simple groups (2011) J. Algebra, 325, pp. 305-320
  • Andruskiewitsch, N., Heckenberger, I., Schneider, H.-J., The Nichols algebra of a semisimple Yetter-Drinfeld module (2010) Amer. J. Math., 132, pp. 1493-1547
  • Andruskiewitsch, N., Schneider, H.-J., Lifting of quantum linear spaces and pointed Hopf algebras of order p3 (1998) J. Algebra, 209, pp. 658-691
  • Andruskiewitsch, N., Schneider, H.-J., Pointed Hopf algebras (2002) New Directions in Hopf Algebras, Math. Sci. Res. Inst. Publ., 43, pp. 1-68. , Cambridge Univ. Press, Cambridge
  • Andruskiewitsch, N., Schneider, H.-J., On the classification of finite-dimensional pointed Hopf algebras (2010) Ann. of Math., 171, pp. 375-417
  • Angiono, I., A presentation by generators and relations of Nichols algebras of diagonal type and convex orders on root systems (2015) J. Eur. Math. Soc., 17, pp. 2643-2671
  • Angiono, I., On Nichols algebras of diagonal type (2013) J. Reine Angew. Math., 683, pp. 189-251
  • Bazlov, Y., Nichols-Woronowicz algebra model for Schubert calculus on Coxeter groups (2006) J. Algebra, 297, pp. 372-399
  • Cuntz, M., Heckenberger, I., Weyl groupoids of rank two and continued fractions (2009) Algebra Number Theory, 3, pp. 317-340
  • Cuntz, M., Heckenberger, I., Weyl groupoids with at most three objects (2009) J. Pure Appl. Algebra, 213, pp. 1112-1128
  • Fomin, S., Kirillov, A.N., Quadratic algebras, Dunkl elements, and Schubert calculus (1999) Advances in Geometry, Progr. Math., 172, pp. 147-182. , Birkhäuser Boston, Boston, MA
  • Gaberdiel, M.R., An algebraic approach to logarithmic conformal field theory (2003) Proceedings of the School and Workshop on Logarithmic Conformal Field Theory and Its Applications (Tehran, 2001), Int. J. Modern Phys. A, 18, pp. 4593-4638
  • Graña, M., A freeness theorem for Nichols algebras (2000) J. Algebra, 231, pp. 235-257
  • Graña, M., On Nichols algebras of low dimension (2000) New Trends in Hopf Algebra Theory (La Falda, 1999), Contemp. Math., 267, pp. 111-134. , Amer. Math. Soc., Providence, RI
  • Graña, M., Heckenberger, I., Vendramin, L., Nichols algebras of group type with many quadratic relations (2011) Adv. Math., 227, pp. 1956-1989
  • Heckenberger, I., The Weyl groupoid of a Nichols algebra of diagonal type (2006) Invent. Math., 164, pp. 175-188
  • Heckenberger, I., Classification of arithmetic root systems (2009) Adv. Math., 220, pp. 59-124
  • Heckenberger, I., Lochmann, A., Vendramin, L., Braided racks, Hurwitz actions and Nichols algebras with many cubic relations (2012) Transform. Groups, 17, pp. 157-194
  • Heckenberger, I., Schneider, H.-J., Nichols algebras over groups with finite root system of rank two I (2010) J. Algebra, 324, pp. 3090-3114
  • Heckenberger, I., Schneider, H.-J., Root systems and Weyl groupoids for Nichols algebras (2010) Proc. London Math. Soc., 101, pp. 623-654
  • Heckenberger, I., Schneider, H.-J., Right coideal subalgebras of Nichols algebras and the Duflo order on the Weyl groupoid (2013) Israel J. Math., 197, pp. 139-187
  • Heckenberger, I., Vendramin, L., Nichols algebras over groups with finite root system of rank two III (2015) J. Algebra, 422, pp. 223-256
  • Heckenberger, I., Vendramin, L., Nichols algebras over groups with finite root system of rank two II (2014) J. Group Theory, 17, pp. 1009-1034
  • Lusztig, G., (2010) Introduction to Quantum Groups, , Modern Birkhäuser Classics, Birkhäuser/Springer, New York
  • Majid, S., Noncommutative differentials and Yang-Mills on permutation groups Sn (2005) Hopf Algebras in Noncommutative Geometry and Physics, Lecture Notes in Pure Appl. Math., 239, pp. 189-213. , Dekker, New York
  • Milinski, A., Schneider, H.-J., Pointed indecomposable Hopf algebras over Coxeter groups (2000) New Trends in Hopf Algebra Theory (La Falda, 1999), Contemp. Math., 267, pp. 215-236. , Amer. Math. Soc., Providence, RI
  • Müller, E., Some topics on Frobenius-Lusztig kernels (1998) I, II. J. Algebra, 206, pp. 624-658. , 659-681
  • Nichols, W.D., Bialgebras of type one (1978) Comm. Algebra, 6, pp. 1521-1552
  • Rosso, M., Quantum groups and quantum shuffles (1998) Invent. Math., 133, pp. 399-416
  • Semikhatov, A.M., Tipunin, I.Y., The Nichols algebra of screenings (2012) Comm. Contemp. Math., 14, p. 1250029
  • Woronowicz, S.L., Compact matrix pseudogroups (1987) Comm. Math. Phys., 111, pp. 613-665
  • Woronowicz, S.L., Differential calculus on compact matrix pseudogroups (quantum groups) (1989) Comm. Math. Phys., 122, pp. 125-170

Citas:

---------- APA ----------
Heckenberger, I. & Vendramin, L. (2017) . The classification of Nichols algebras over groups with finite root system of rank two. Journal of the European Mathematical Society, 19(7), 1977-2017.
http://dx.doi.org/10.4171/JEMS/711
---------- CHICAGO ----------
Heckenberger, I., Vendramin, L. "The classification of Nichols algebras over groups with finite root system of rank two" . Journal of the European Mathematical Society 19, no. 7 (2017) : 1977-2017.
http://dx.doi.org/10.4171/JEMS/711
---------- MLA ----------
Heckenberger, I., Vendramin, L. "The classification of Nichols algebras over groups with finite root system of rank two" . Journal of the European Mathematical Society, vol. 19, no. 7, 2017, pp. 1977-2017.
http://dx.doi.org/10.4171/JEMS/711
---------- VANCOUVER ----------
Heckenberger, I., Vendramin, L. The classification of Nichols algebras over groups with finite root system of rank two. J. Eur. Math. Soc. 2017;19(7):1977-2017.
http://dx.doi.org/10.4171/JEMS/711